# SDR MASA20211119563

- Difficulty date: November 19, 2021
- Submitted: November 19, 2021
- Operation: Air carrier
- Aircraft: N902FJ
- Make and model: Cndair CL600*
- Aircraft serial: 15002
- Aircraft time: 43,564 hours, 34,360 cycles
- System (JASC): 5200 · Doors
- Part: None
- Part number: CC670386011
- Part serial: NA
- Condition: None
- Location: Door Datum 4 & 5
- Part time: 43,564 hours, 34,360 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR COMMON TO THE AIRSTAIR WAS FOUND TO HAVE CRACK, WHICH IS LOCATED UNDERNEATH THE AFT DRAG ANGLE BETWEEN THE DOOR DATUM 4 AND THE DOOR DATUM 5. PERFORMED PERMANENT REPAIR IAW CRJ 700/900 SRM 52-11-04, FIGURE 52-11-04-991-801, ITEM 1A, EA 32-2021-024. 
DEFECT LOCATION: UND AFT DRAG ANGLE/DOOR DATUM 4 &5
